MAUDE Adverse Event Report: MEDIVATORS INC. SCOPE BUDDY PLUS TUBING

MEDIVATORS INC. SCOPE BUDDY PLUS TUBING
Model Number SB-110-HU1007
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.Without return of the device, a root cause could not be determined.The dhr for the lot subject of the event was reviewed and no abnormalities were noted.The scope buddy plus tubing instructions for use state, "warnings & precautions inspect tubing for leaks and damage to the plastic fittings.Do 1651395-2024 not use tubing if any damage is noted." users are instructed to wear proper ppe during use of the scope buddy in the user manual.The scope buddy endoscope flushing aid user manual states, "operator safety 2.Avoid biological contamination and chemical burns.Always wear appropriate personal protective equipment (ppe) including clothing, gloves, and safety glasses when handling used endoscopes." a steris account manager will offer in-service training on the proper use and operation of the scope buddy tubing.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that their scope buddy plus tubing detached from the endoscope spraying water onto user facility personnel.No report of injury.
 
Additional Manufacturer Narrative
The steris territory manager conducted in-service training on the proper use and operation of the scope buddy tubing.There have been no other complaints associated with this lot.No additional issues have been reported.

Brand Name
SCOPE BUDDY PLUS TUBING
Common Device Name
SCOPE BUDDY PLUS TUBING
Manufacturer (Section D)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS INC.
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key20376832
Report Number1651395-2024-00020
Device Sequence Number14389019
Product Code FEB
UDI-Device Identifier00677964082924
UDI-Public(01)00677964082924(11)20240510(10)626935
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K213833
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSB-110-HU1007
Device Catalogue NumberSB110HU1007
Device Lot Number(10)626935,(10)632229
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/04/2024
Supplement Report FDA Received Date10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown